# SDR CALA2024071001990

- Difficulty date: July 7, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N7546
- Make and model: Boeing 737-9
- Aircraft serial: 64478
- Aircraft time: 5,576 hours, 1,834 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Accelerometer
- Part number: 3640762010
- Part serial: HK615494
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 5,576 hours, 1,834 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

N1 ENG VIB ABOVE 4.0 ON CLIMBOUT CREW REPORTS NO VIBRATION FELT , ENGINE SPINS FREELY, NO DAMAGE DEF PER MEL. #1 ENG VIBRATION INOP. HARNESS (ENG 1) 65007, IF NEEDED. 77-31-06/401. ESCPP ROHAN IN INLET OR EXHAUST. HAS HISTORY OF INDICATION PROBLEM JULY 01. APPROVED MEL CARD 7731A. #1  ENGINE VIBRATION INDICATION INOPERATIVE. *DM* DUE TO MSG 77-44620, SUGGEST FIM 77-00 TASK 919, SEE M/L ENGINEERING UPDATE: PLEASE T/S PER FIM 77-00 TASK 919 LIKE *DM* FOR TURBINE CENTRAL FRAME ACCELEROMETER (ENG 1) 65603, & HJ8A SUGGESTED. IF NFF, R&R THE TCF ACCELEROMETER PER AMM REPLACED ACCELEROMETET PER AMM TASK 77-31-06-400-801-G00. WILL PERFORM HPR TO OPS CHECK PERFORMED LPT AND HPT REF AMM TASK 71-00-00. NO ERATIC VIBRATIONS NOTED. OPS CK GOOD AT THIS TIME.
